Alert archive / Texas / Tornado Warnings in 2022
Tornado Warning 2, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at May 4, 2022, 6:26 PM CDT for Cottle County, King County, Texas. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2022, 6:26 PM CDT (23:26 UTC)
- Expired
- May 4, 2022, 7:19 PM CDT
- In force
- 53 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Cottle County, TX, King County, TX
The radar
The Altus AFB radar (KFDR), 128 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 6:34 PM CDT | TORNADO | 14 S Paducah, TX | |
| May 4, 7:00 PM CDT | TORNADO | 10 E Grow, TX | STREAMING VIDEO OF A TORNADO IN PROGRESS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 1:56 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 303 J/kg
- Mixed-layer CIN
- -362 J/kg
- Mixed-layer LCL
- 827 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 459 m²/s²
- 0-3 km storm-relative helicity
- 498 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted.
842
WFUS54 KLUB 042326
TORLUB
TXC101-269-050030-
/O.NEW.KLUB.TO.W.0002.220504T2326Z-220505T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
626 PM CDT Wed May 4 2022
The National Weather Service in Lubbock Texas has issued a
* Tornado Warning for...
Northern King County in northwestern Texas...
Southern Cottle County in northwestern Texas...
* Until 730 PM CDT.
* At 625 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Delwin, or 12 miles south of Paducah, moving east
at 20 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Finney, Grow, Delwin, Chalk and Hackberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3375 10044 3391 10045 3397 10005 3384 10005
3383 10000 3374 10000
TIME...MOT...LOC 2325Z 267DEG 15KT 3383 10036
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
075 follow-up statements
837
WWUS54 KLUB 042339
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
639 PM CDT Wed May 4 2022
TXC101-269-050030-
/O.CON.KLUB.TO.W.0002.000000T0000Z-220505T0030Z/
King TX-Cottle TX-
639 PM CDT Wed May 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHEASTERN KING AND SOUTHERN COTTLE COUNTIES...
At 638 PM CDT, a confirmed tornado was located over Grow, or 12 miles
south of Paducah, moving east at 25 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Finney, Grow, Delwin, Chalk and Hackberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3375 10037 3391 10045 3397 10005 3384 10005
3383 10000 3374 10000
TIME...MOT...LOC 2338Z 268DEG 23KT 3383 10027
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
07054
WWUS54 KLUB 042351
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
651 PM CDT Wed May 4 2022
TXC101-269-050030-
/O.CON.KLUB.TO.W.0002.000000T0000Z-220505T0030Z/
King TX-Cottle TX-
651 PM CDT Wed May 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHEASTERN KING AND SOUTHEASTERN COTTLE COUNTIES...
At 651 PM CDT, a confirmed tornado was located 5 miles southeast of
Chalk, or 15 miles southeast of Paducah, moving east at 35 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Chalk and Hackberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3375 10027 3393 10031 3397 10005 3384 10005
3383 10000 3374 10000
TIME...MOT...LOC 2351Z 270DEG 32KT 3384 10014
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
07287
WWUS54 KLUB 050001
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
701 PM CDT Wed May 4 2022
TXC101-269-050030-
/O.CON.KLUB.TO.W.0002.000000T0000Z-220505T0030Z/
King TX-Cottle TX-
701 PM CDT Wed May 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHEASTERN KING AND SOUTHEASTERN COTTLE COUNTIES...
At 701 PM CDT, a confirmed tornado was located 8 miles east of Chalk,
or 17 miles southeast of Paducah, moving east at 25 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hackberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3375 10017 3395 10021 3397 10005 3384 10005
3383 10000 3374 10000
TIME...MOT...LOC 0001Z 268DEG 20KT 3384 10009
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
07890
WWUS54 KLUB 050010
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
710 PM CDT Wed May 4 2022
TXC101-269-050030-
/O.CON.KLUB.TO.W.0002.000000T0000Z-220505T0030Z/
King TX-Cottle TX-
710 PM CDT Wed May 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHEASTERN KING AND SOUTHEASTERN COTTLE COUNTIES...
At 710 PM CDT, a confirmed tornado was located 11 miles east of
Chalk, or 19 miles southeast of Paducah, moving east at 20 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern King and southeastern Cottle Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3375 10012 3396 10014 3397 10005 3384 10005
3383 10000 3374 10000
TIME...MOT...LOC 0010Z 270DEG 20KT 3383 10004
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
07311
WWUS54 KLUB 050019
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
719 PM CDT Wed May 4 2022
TXC101-269-050029-
/O.CAN.KLUB.TO.W.0002.000000T0000Z-220505T0030Z/
King TX-Cottle TX-
719 PM CDT Wed May 4 2022
...THE TORNADO WARNING FOR NORTHEASTERN KING AND SOUTHEASTERN COTTLE
COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for northwestern
Texas.
LAT...LON 3375 10012 3396 10014 3397 10005 3384 10005
3383 10000 3374 10000
TIME...MOT...LOC 0018Z 267DEG 15KT 3383 9999
$$
07What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 4, 5:37 PM CDT, 49 minutes earlier.
Area forecast discussion, May 4, 5:37 PM CDT, 49 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 537 PM CDT Wed May 4 2022 .MESOSCALE UPDATE... Thunderstorm initiation has commenced across the Rolling Plains with a splitting cell over northeastern Crosby County and northern Dickens County moving northeastward near 45 kt as the current movement is governed by advection. Additional towering cumulus were present across southern Crosby County into southwestern King County, though echoes throughout higher elevation scans from KLBB WSR-88D data were generally below 30 dBz. 60+ dBz cores were descending within the left-mover which will pose a risk for large to very large hail as it moves north-northeastward at around 40 kt. At the surface, winds were backed generally to the south and southeast between 10-20 kt depending on locale as per West Texas Mesonet data, with a corridor of high theta-e advection within the inflow-layer. Pressure falls were averaging 1 mb/hr over the last three hours, and pressure tendencies are expected to persist as surface cyclogenesis continues beneath the influence of the mid- and high-level jet streaks digging into the southwestern Great Plains. Meanwhile, the right-mover is beginning to exhibit a broad mesocyclone aloft, indicated on recent storm-relative velocity scans and the presence of a ZDR arc, which indicates a veering storm-relative wind. A ZDR column, formed by the lofting of large and oblate rain droplets that gain mass via coalescence while ascending above the environmental freezing layer (therefore enhancing ZDR values near and above 5 dB in the mid-levels), was also evident which signifies the updraft is intensifying. Discrete propagation is underway as of 2213Z with inflow-layer air largely unimpeded downwind of the supercell as it moves into northern Dickens County. VWPs from the KFDR WSR-88D in SWRN OK sampled south-southeasterly winds at around 20 kt near 2,000 ft AGL, while gradually veering above the boundary-layer. All of the data analysis above is confirmed by recent social media photos, showing a well-defined base and a lowering beneath the updraft. As the storm propagates generally northeastward, though exact storm movement may be augmented by cyclic behavior and the possibility of additional splits, it will encounter an extremely favorable environment for supercell maintenance characterized by extreme thermal instability (i.e. 3,500+ J/kg SBCAPE) and east-southeasterly storm-relative inflow near 25 kt amidst effective shear magnitudes of 50 kt. The initial hazards associated with the right-moving supercell will be damaging downdrafts with wind speeds up to 60-70 mph in addition to very large/2"+ diameter hail events. Tornado potential will begin to increase towards 05/00Z as the low-level jet begins to intensify to near 40 kt and parcel trajectories remain surface-based within the high theta-e air corridor before it crosses the 100th meridian/exiting the CWA. Potential for additional splits within the left-mover are being monitored, and in the event it occurs, the latter discussed above will apply to any additional right-moving supercell that develops across the Rolling Plains. Sincavage && .PREV DISCUSSION... /issued 154 PM CDT Wed May 4 2022/ SHORT TERM... A complex but potentially dangerous situation will unfold over the southern Texas Panhandle, eastern South Plains, and Rolling Plains this afternoon into this evening. Upper-level water vapor imagery early this afternoon shows a low just northeast of the Four-corners region, with a shortwave trough rotating around the southside of the low. At the surface, West Texas mesonet as of 1 PM shows southeasterly flow over the Rolling Plains, advecting dew points in the 60s into the Rolling Plains and southern South Plains. Additionally, a surface low was located over northeastern New Mexico, with a dryline extending south just east of the NM/TX line, a "warm" front extending east across our area, and a stationary boundary extending to the southwest over New Mexico. Latest ACAR sounding out of KLBB indicates that the cap over at least part of the area has eroded. As of 1 PM, a CU field has been noted on visible satellite imagery. Storms are expected to continue to form along the dryline, especially close to the low in northeastern New Mexico. This low is expected to move east into the Texas Panhandle, resulting in the dryline pushing farther east. Ahead of the dryline, SBCAPE & MUCAPE will begin to increase. Storms will initially be rooted in the boundary layer, which will allow for all severe hazards to be possible. With mean storm motion being quasi-perpendicular to the dryline, cloud layer shear ~55 kt, and MUCAPE of 2000-3000 J/kg, storms will most likely be isolated supercells. Hi-res models indicate multiple supercells moving off of the dryline towards the east. Additional storms are progged to move out of the Permian Basin into the Rolling Plains. These storms may become elevated as they move towards the southeastern Texas Panhandle and northern Rolling Plains. If storms do become elevated, hail will become the main threat; however, if enough warm air advects into the northern Rolling Plains and the southern Panhandle, the tornado, wind and large hail threat will increase as a low-level jet increases near sunset and surface winds back. Storms are expected to move east of the forecast area by around 11 PM. A cold front will push through late tonight and bring a chance of showers and thunderstorms to the Rolling Plains and southern South Plains. These storms will be linear and should mostly bring sub- severe winds. Storms should be out of the area by early tomorrow morning. Temperatures will be cooler behind the front, with highs in the 70s and low 80s. Winds will remain breezy out of the northeast. GKendrick LONG TERM... Not much in the way of change this afternoon as the focus for the long term portion of the forecast remains on the hot, dry, and breezy weather this weekend into early next week. Modest upper level ridging on Friday in the wake of a departing upper low will the trend to sharply warmer temperatures as heights and thicknesses increase. Trend toward breezy southwest to west winds will delay until Saturday when the ridge axis shifts to the east of the region and increasing potential vorticity advection begins carving out an upper trough over the western CONUS. Surface wind speeds to increase further Sunday into Monday as the upper trough to the west deepens. The increased downslope component will counter the slight decrease in heights and thicknesses with the three day run of high temperatures (Saturday through Monday) each well into the 90s with widespread 100+ readings likely east of the Caprock escarpment. Further amplification of the upper pattern Tuesday will back the mid to upper flow over the southern High Plains and, in turn, will back the surface flow. Temperatures will remain hot for the season, but lack of downslope and increased low level moisture should help moderate temperatures some heading into midweek. The return of low level moisture could set the stage for dryline thunderstorms as early as Tuesday. Enhanced chances would come beyond the scope of this forecast as the western CONUS upper low finally opens and ejects eastward. && .LUB WATCHES/WARNINGS/ADVISORIES... None. && 09
Hazardous weather outlook, May 4, 10:54 AM CDT, 7 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 1054 AM CDT Wed May 4 2022 TXZ021>044-051600- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 1054 AM CDT Wed May 4 2022 This Hazardous Weather Outlook is for the South Plains, Rolling Plains, and the far Southern Texas Panhandle. .DAY ONE...Today and tonight. Severe thunderstorms will be possible this afternoon along and east of a dryline around the Interstate 27/US Highway 87 corridor, with the greatest potential being north and east of a line from Silverton to Matador to Guthrie. These thunderstorms will have the potential to produce large hail to the size of baseballs, wind gusts to 70 mph, and isolated tornadoes. Locally heavy rainfall will also be possible. Warm, dry, and breezy conditions will lead to elevated fire weather conditions over the far western South Plains and extreme southwestern Texas Panhandle this afternoon. A rangeland fire danger statement is in effect for these areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Elevated to critical fire weather conditions may return to portions of the area Sunday and Monday as temperatures rise into the upper 90s to around 100 with dry southwest winds increasing. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, May 4, 5:20 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
520 PM CDT WED MAY 04 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL 6 SSE DOUGHERTY 33.86N 101.05W
05/04/2022 M1.00 INCH FLOYD TX STORM CHASER
&&
EVENT NUMBER LUB2200247
GKENDRICKLocal storm report, May 4, 5:32 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
532 PM CDT WED MAY 04 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL AFTON 33.76N 100.82W
05/04/2022 E2.50 INCH DICKENS TX BROADCAST MEDIA
&&
EVENT NUMBER LUB2200248
MCONDERLocal storm report, May 4, 5:36 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
536 PM CDT WED MAY 04 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 3 E AFTON 33.76N 100.76W
05/04/2022 E2.00 INCH DICKENS TX TRAINED SPOTTER
&&
EVENT NUMBER LUB2200249
MCONDERLocal storm report, May 4, 5:58 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
558 PM CDT WED MAY 04 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TORNADO 2 NW DUMONT 33.82N 100.54W
05/04/2022 DICKENS TX TRAINED SPOTTER
MULTIPLE REPORTS OF A SMALL TORNADO
&&
EVENT NUMBER LUB2200250
MCONDERLocal storm report, May 4, 6:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
618 PM CDT WED MAY 04 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HAIL 4 WSW DELWIN 33.85N 100.46W
05/04/2022 E2.50 INCH COTTLE TX TRAINED SPOTTER
&&
EVENT NUMBER LUB2200251
MCONDERLocal storm report, May 4, 6:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
619 PM CDT WED MAY 04 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 4 NNW GROW 33.86N 100.32W
05/04/2022 E1.00 INCH COTTLE TX TRAINED SPOTTER
&&
EVENT NUMBER LUB2200252
MCONDERThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 4:30 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 45 min |
| May 4, 5:01 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, Floyd, Motley | 44 min |
| May 4, 5:14 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 46 min |
| May 4, 5:38 PM CDT | Severe Thunderstorm Warning | LUB | Hall, Motley | 52 min |
| May 4, 5:54 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, King, Motley | 66 min |
| May 4, 5:58 PM CDT | Tornado Warning | LUB | Cottle, Dickens, King, Motley | 32 min |
| May 4, 6:14 PM CDT | Severe Thunderstorm Warning | LUB | Stonewall | 46 min |
| May 4, 6:19 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Hall | 26 min |
| May 4, 6:44 PM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 61 min |
Nearby
Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.